Duke Mathematical Journal

Equicontinuity theorem with an application to variational integrals

O. Martio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 42, Number 3 (1975), 569-581.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311202

Digital Object Identifier
doi:10.1215/S0012-7094-75-04252-0

Mathematical Reviews number (MathSciNet)
MR0380599

Zentralblatt MATH identifier
0357.30017

Subjects
Primary: 49F22
Secondary: 30A60

Citation

Martio, O. Equicontinuity theorem with an application to variational integrals. Duke Math. J. 42 (1975), no. 3, 569--581. doi:10.1215/S0012-7094-75-04252-0. https://projecteuclid.org/euclid.dmj/1077311202


Export citation